RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 42, Number 2  


Asymptotic behavior of the pion form factor in quantum chromodynamics
A. V. Efremov, A. V. Radyushkin
147
Projection-iteration method of solution of the equations of quantum field theory and its connection with the theory of renormalization. The equations of quantum field theory and improperly posed problems of mathematical physics
D. Ya. Petrina, A. L. Rebenko
167
Calculation of the superpropagators of massive particles in nonpolynomial quantum field theories
N. M. Atakishiyev, A. T. Filippov
184
Higgs mesons in gauge gravitation
V. M. Nikolaenko
195
Strictly localized states and particles
M. I. Shirokov
204
Generally covariant kinetic equation for photons
V. V. Gonyaev
213
Analog of the Watson transformation for angular variables and scattering on the potential $a/r^2$
Yu. N. Demkov, V. N. Ostrovskii
223
Theory of stochastic processes in quantum dynamical systems
Yu. N. Barabanenkov, V. D. Ozrin, A. V. Shelest
232
Topological structure of the family of solutions of the Bogolyubov equation
G. I. Nazin
243
Strength-function algorithm for stationary problems
I. N. Mikhailov, Kh. L. Molina, R. G. Nazmitdinov
253
Correlation functions of the semi-infinite two-dimensional ising model. II. Two-point correlation functions
R. Z. Bariev
262
Theory of electrical conductivity in disordered metallic systems
V. T. Shvets
271
Justification of the renormalization-group method
I. A. Kashapov
280
Solitary magnons in a flat system of ferromagnetic chains
V. P. Yatsishin
284
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019